# SDR DALA2018050403055

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 73,374 hours, 54,722 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FASTENER REMOVAL, HOLES WERE FOUND ELONGATED ON L/E AT VERTICAL STABILIZER JUST ABOVE RAM AIR INLET STA ZFS 17.66 APPROX VERTICAL STABILIZER LEADING EDGE SKIN AT ZFS=17.66 WAS REPAIRED PER ETI-88-18-046 REV 8 AND ER/A568315-14 REV ORIGINAL.
